# SDR AALA20150816005

- Difficulty date: August 16, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 59,611 hours, 20,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  JUST AFTER LEVEL OFF, FUMES REPORTED IN COCKPIT & CABIN SUGGESTIVE OF AN ELEC FIRE.  FOUND DISPLACED INSULATION CONTACTED HOT DUCT, SECURED INSULATION.  EVENT REPEATED ON NEXT FLIGHT WITH AN AIR INTERRUPT RETURN.  R & R LT & RT HEPA FILTERS IAW AMM 21-25-02.  ACCOMPLISHED SIC 05-96-07 WITH NO FINDINGS NOTED ON ENG RUN UP.  SYS CHECKED NORMAL.
